A 29-year-old female asked:
I've asked earlier bout my high blood pressure i took my bp meds it's been four hours since i took them and still feel weak headache and dizzy.
1 doctor answer • 2 doctors weighed in
Cardiology 46 years experience
Treat the headache: Judy, why don't you try some NSAID for your headache? Like ibuprofen or naproxen. Acetaminophen works for some people. Lying down, resting in a dark room is also helpful. A cool compress on the forehead. I would advise you not to "chase your BP". If you take excess BP med, your BP will get too low when you're feeling better and that's actually more harmful than a bout of higher BP during stress.
Created for people with ongoing healthcare needs but benefits everyone.
3.7k viewsReviewed >2 years ago
Last updated Mar 13, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.